RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 29, Issue 1  


Topological 2-groups with an even number of generators and a complete defining relation
S. P. Demushkin
3
Differentiability with respect to congruent sets
G. Kh. Sindalovskii
11
On the rate of growth and boundedness of solutions of second-order differential equations with periodic coefficients
T. M. Karaseva
41
Differentiable sphere bundles
S. P. Novikov
71
Finite groups, all of whose proper subgroups possess a nilpotent partition
V. M. Busarkin, A. I. Starostin
97
Bounds for trigonometrical integrals and an inequality of Bernstein for fractional derivatives
P. I. Lizorkin
109
A measurable realization of continuous groups of automorphisms of a unitary ring
A. M. Vershik
127
On certain power series with periodic coefficients
E. A. Anfert'eva
137
Wreath products and varieties of groups
A. L. Shmel'kin
149
Projectivities and isomorphisms of nilpotent groups
L. E. Sadovskii
171
On the theorem concerning the infinite-dimensionality of an associative algebra
È. B. Vinberg
209
A complex Hilbert lattice
S. N. Slugin
215
The representation of numbers by certain quadratic forms in connection with the theory of elliptic curves
A. N. Andrianov
227
On two-dimensional algebraic tori
V. E. Voskresenskii
239
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019